# SDR ABXA2023050983

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,801 hours, 33,157 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND ENGINE START L ENG EEC AND R ENG EEC EICAS MESSAGES AND EEC INOP LIGHTS. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET EEC TEST SWITCH. RAN BOTH ENGINES. ALL EEC FUNCTIONS AND INDICATIONS NORMAL, REF B767 AMM 73-23-00. A/C REMAINS "ETOPS 180". AIRCRAFT RETURNED TO SERVICE
